On the period classes of Prym differentials. I

R. C. Gunning

Research output: Contribution to journalArticle

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)153-171
Number of pages19
JournalJournal fur die Reine und Angewandte Mathematik
Volume1980
Issue number319
DOIs
StatePublished - Jan 1 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the period classes of Prym differentials. I'. Together they form a unique fingerprint.

  • Cite this